Jump to content
CrazyBoards.org

Pdoc said Buspar was reformulated and is now more potent


Recommended Posts

I take 5mg 3x a day, and I notice an EXTREME difference in feelings of nervousness, negative thoughts, obsessive thoughts, and the physical aspects of anxiety. I have OCD and my compulsions are minimal. I no longer have to check things over and over again and worry that it still wasn't unplugged, turned off, whatever the case was. I have zero appetite. I am losing weight. I feel like I have an inability to feel anxiety. Which is huge improvement.

 

When I have tried it in the past, it did not work. Now, it is definitely with out a single doubt working. I spend less time worrying about things. I let all anxiety related thoughts go.

 

Also, I spend less time at home where there are a lot of ocd triggers, such as the computer. I spend less time researching or allowing any time to obsess.

 

Buspar has been working wonders on me. If you cant take AD's or Benzo's or even if you have tried it in the past and it didn't work and you are tiredly anxious, maybe it will work for you now.

 

Just thought I would share. :)

 

 

 

Link to comment
Share on other sites

Interesting.

 

If you wouldn't mind next time you think of it, could you ask your doc for a reference?

 

The only things I find when I search on this topic so far are your post here and a bunch of mail-order pharmacies of questionable repute.

Link to comment
Share on other sites

Glad you're having a good experience. I haven't found anything online either. Your experience is especially interesting because that is a tiny dosage you're taking. I take 45mg per day and its effects on me are extremely subtle and not at all weight-related. I also have noticed no change in its effects over the course of the 10+ years i have been taking it.

Link to comment
Share on other sites

The manufacturer is TEVA on the one I got. My pdoc could have just been saying that to encourage me to go with that route of treatment rather AD's. However, like I said she studies medicines and other patients of hers have extremely positive outcomes.

 

Yes, I am on a low dose, but its crazy because I literally don't have any compulsions to recheck more than the initial check along with all other aspects of my OCD. I am losing weight on it as well.

 

One thing to note is, my doctor never adds a new med and changes another at the same time to ensure I know if the new med is working, know what side effects, etc. So she wont mess with any of my other meds when trying a new one. So I KNOW its the buspar that is making this huge difference.

 

Regardless if the info is correct or not, it is working for me and I am beyond grateful for that.

 

Next month when I see my pdoc I will ask her about it.

 

But meds work different for different people...so who knows.

 

Just thought it was interesting, I need to look it up myself. :)

Link to comment
Share on other sites

It could be that the Teva generic agrees with you. I know that the generic manufacturer can make a difference for some meds (eg. lamatrigine) for some people, myself included. Since it is working so well for you, you might want to request the Teva generic always.

 

I'm also happy it's working so well for you!

Link to comment
Share on other sites

I just reread your original post and it sounds (from the way your worded it) like you just restarted it after not taking it for a while?

 

Since some meds seem to have a greater precedent than others of working differently for the same person when they quit and restart the med (and from what I've read BuSpar is one of them), could that be what is causing the difference in past/present effects?

Link to comment
Share on other sites

Thank you everyone for your happiness towards this treatment outcome. Means a lot. And I agree I want to stick to the TEVA generic brand, I don't want to reverse back on another generic that may not work the same.

 

Circles of Confusion,

I took Buspar 2 times in the past both were taken for short periods of time. The most recent being 1 year ago, I quit because I would see eye floaters from it after one day. (this side effect does not happen now)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...